# SDR 2014FA0000300

- Difficulty date: February 11, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N9009C
- Make and model: Cessna 180
- Aircraft serial: 31057
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS OCCURED AT RIGHT AFT HORIZONTAL STABILIZER ATTACH BRACKET MOUNT BOLT HOLES ON REINFORCEMENT BRACKET ATTACHED TO AFT SPAR.
